# SDR USAA2014081500001

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 106,263 hours, 20,995 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Worn
- Location: Cooling Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

FORWARD EQ EXH FAN STATUS MESSAGE, SLIGHT ELECTRICAL BURNING ODOR AND CIRCUIT BREAKER TRIPPED.   REPLACED THE FWD EQUIP COOLING EXHAUST FAN DUE TO FRONT BEARING WORN.
